Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    Join Date
    Dec 2004
    Location
    the gym
    Posts
    4,195

    WTF!!!!Itching like a bitch!!!

    not sure whats causing it, but I itch all over lately!!! Onlt thing I've been doing different is I upped my anavar to 60mg a day, and I'm using this really strong Tingle tanning lotion. But I've used this type of lotion before, thats what I dont get. I'm also on tren , winny, suspension, prop, masteron , eq, and clen , so who ****ing knows at this point!!! Took 6 spoonfulls of Benadryl, hopefully I'll stay awake long enough to read a response.

  2. #2
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    Quote Originally Posted by stayinstacked
    . I'm also on tren, winny, suspension, prop, masteron, eq, and clen,
    Are you trying to give yourself a stroke bro?EQ,Anavar ,Fina,masteron together = THICK BLOOD!!
    Haven't figured out why you're using suspension and Prop.



    I hope this is a joke!!!


    ~Pinnacle~

  3. #3
    Join Date
    Sep 2004
    Posts
    10,925
    it's the lotion it has niacin in it....it will pass...

  4. #4
    Join Date
    Dec 2004
    Location
    the gym
    Posts
    4,195
    Quote Originally Posted by Pinnacle
    Are you trying to give yourself a stroke bro?EQ,Anavar ,Fina,masteron together = THICK BLOOD!!
    Haven't figured out why you're using suspension and Prop.



    I hope this is a joke!!!


    ~Pinnacle~

    Hell no its not a joke, its called contest prep. And I think plenty can vouch for the suspension and prop for competition cycling, your giving me a stroke reading this response.

  5. #5
    topvega's Avatar
    topvega is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    Back from the dead.....
    Posts
    3,254
    Quote Originally Posted by stayinstacked
    I'm also on tren, winny, suspension, prop, masteron, eq, and clen, so who ****ing knows at this point!!! Took 6 spoonfulls of Benadryl, hopefully I'll stay awake long enough to read a response.

    would this make a good 1st time cycle???

    that's alot of gear bro.... and to think i was nervous bout running test e, deca , and dbol ..lol

  6. #6
    Seattle Junk's Avatar
    Seattle Junk is offline Anabolic Member
    Join Date
    Jun 2005
    Location
    Sea-town (upper left USA)
    Posts
    3,010
    Quote Originally Posted by Lion
    it's the lotion it has niacin in it....it will pass...
    I thought niacin only caused flushing/itching if it's taking oral?

  7. #7
    IBdmfkr's Avatar
    IBdmfkr is offline AR VET
    Join Date
    Jun 2005
    Posts
    10,383
    Quote Originally Posted by stayinstacked
    Hell no its not a joke, its called contest prep. And I think plenty can vouch for the suspension and prop for competition cycling, your giving me a stroke reading this response.
    When is the contest? Buddy of mine did a similar cycle precontest and had excellent results. Good luck and be sure to get BW done afterwards. Be careful w/the diuretics too.

  8. #8
    Join Date
    Dec 2004
    Location
    the gym
    Posts
    4,195
    Quote Originally Posted by IBdmfkr
    When is the contest? Buddy of mine did a similar cycle precontest and had excellent results. Good luck and be sure to get BW done afterwards. Be careful w/the diuretics too.

    The show is less than 3 wks away. I have not run these compunds the entire time either, the masteron is only 4 weeks long, the winny and var is only 6 wks long as for the tren too, and the suspesion and prop has only been the past 2 weeks or so, just ended the test yesterday actually. I was on sustanon and cypionate before the prop/suspension blend, ran that for the first 8 wks or so. The entire cycle will be 12 wks total. After this cycle is over with I'm taking some time off from anabolics, at least a good 6-8 months or so, only thing I'll run is a little GH and maybe some slin here and there, but I'm going to have a good couple months without anything even b4 that. I didnt know tanning lotion had niacin in it, that must explain it then. I doubt its the anabolics since I wasnt itching b4 from them. Thanks guys

  9. #9
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    When you have high liver values and your lived is being taxed, itchy skin is a sign of this.
    W/those orals you are on I'd say this is a legit possibility.

    ~SC~

  10. #10
    Join Date
    Dec 2004
    Location
    the gym
    Posts
    4,195
    thanks a bunch Swole, actually I had upped my anavar from 45mg/day to 60mg/day recently so this may be the case indeed. If it keeps it up I will drop back down to 45mg or even 30mg. I only have like 2 1/2 more weeks to go, getting the bloodwork done right after and chilling for awhile. God a case of beer and a pizza will taste SOOOOOOOO GOOOODDD after I get my trophy!!!!

  11. #11
    IBdmfkr's Avatar
    IBdmfkr is offline AR VET
    Join Date
    Jun 2005
    Posts
    10,383
    Post up some pics of prep and of the contest. What weight class?

  12. #12
    falker's Avatar
    falker is offline Associate Member
    Join Date
    Apr 2004
    Location
    Ontario,Canada
    Posts
    343
    It's the lotion, I hate that tingle lotion. Especially when you get it on the nads.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •